Asymptotically sharp dimension estimates for k-porous sets
DOI:
https://doi.org/10.7146/math.scand.a-14978Abstract
In Rn, we establish an asymptotically sharp upper bound for the upper Minkowski dimension of k-porous sets having holes of certain size near every point in k orthogonal directions at all small scales. This bound tends to n−k as k-porosity tends to its maximum value.Downloads
Published
2005-12-01
How to Cite
Järvenpää, E., Järvenpää, M., Käenmäki, A., & Suomala, V. (2005). Asymptotically sharp dimension estimates for k-porous sets. MATHEMATICA SCANDINAVICA, 97(2), 309–318. https://doi.org/10.7146/math.scand.a-14978
Issue
Section
Articles